# SDR CALA2023082302616

- Difficulty date: August 22, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N17296
- Make and model: Boeing 737-8
- Aircraft serial: 67556
- Aircraft time: 1,711 hours, 622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Failed
- Location: Fwd Isle Ceiling
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1ST CLASS SEAT FLOOR LEVEL EMERGENCY LIGHTS INOP. REPLACED BAD FUSE LOCATED AT THE FWD BATTERY LOCATION, OPS CHECK GOOD. REF WDM 33-51-21 PARTS USED: 99-3351-3-0009,QTY :1
